Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 24(2016), pp. 59-60. Download full version Download PDF PDF (337 KB)
Received on 21 July 2016;
Accepted in final form on 27 October 2016;
Published online on 20 November 2016;
Communicated with Miroslav Haviar.

A note on Euclid's Theorem concerning the infinitude of the primes
by Filip Saidak

Abstract
Abstract
Keywords
Euclid, prime numbers.
Mathematics Subject Classification
(2010) 11A41.
BibTeX reference
@ARTICLE{oaumb2016004,
  author = {Filip Saidak},
  title = {A note on {E}uclid's {T}heorem concerning the infinitude of the primes},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2016},
  volume = {24},
  pages = {59--60},
  issn = {1338-712X},
  isbn = {978-80-557-1198-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016